# SDR SWIA201436481

- Difficulty date: February 14, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 29,126 hours, 23,895 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON RT LOWER WING PLANK AFT OF JACKING POINT AT WS 148.  C-CHECK REPAIRED RT HAND LOWER WING PLANK CRACK AT WING STATION 148.019 IAW REO.
